RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2010, Volume 9, Issue 1, Pages 41–71 (Mi adm15)  

This article is cited in 1 scientific paper (total in 1 paper)

SURVEY ARTICLE

On some developments in investigation of groups with prescribed properties of generalized normal subgroups

V. V. Kirichenkoa, L. A. Kurdachenkob

a Department of Mechanics and Mathematics, Kyiv National Taras Shevchenko University, Volodymyrska, 64, Kyiv, 01033, Ukraine
b Department of Algebra, School of Mathematics and Mechanics, National University of Dnepropetrovsk, Gagarin Prospect 72, Dnepropetrovsk 10, 49010, Ukraine

Abstract: The survey is dedicated to investigation of groups with prescribed properties of generalized normal subgroups. The roots of such investigations lie in the works by R. Dedekind, R. Baer, O. Yu. Schmidt, and S. N. Chernikov. The main goal of this survey is to reflect some important developments in this area.

Keywords: normal subgroups, arrangement of subgroups, fan subgroups, pronormal subgroups, abnormal subgroups, quasicental subgroups.

Full text: PDF file (349 kB)

Bibliographic databases:
MSC: 20E15, 20E34, 20F19, 20F22
Received: 05.02.2010
Revised: 02.03.2010
Language:

Citation: V. V. Kirichenko, L. A. Kurdachenko, “On some developments in investigation of groups with prescribed properties of generalized normal subgroups”, Algebra Discrete Math., 9:1 (2010), 41–71

Citation in format AMSBIB
\Bibitem{KirKur10}
\by V.~V.~Kirichenko, L.~A.~Kurdachenko
\paper On some developments in investigation of groups with prescribed properties of generalized normal subgroups
\jour Algebra Discrete Math.
\yr 2010
\vol 9
\issue 1
\pages 41--71
\mathnet{http://mi.mathnet.ru/adm15}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2676711}
\zmath{https://zbmath.org/?q=an:1209.20027}


Linking options:
  • http://mi.mathnet.ru/eng/adm15
  • http://mi.mathnet.ru/eng/adm/v9/i1/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Maryna G. Drushlyak, Tetyana D. Lukashova, Fedir M. Lyman, “Generalized norms of groups”, Algebra Discrete Math., 22:1 (2016), 48–81  mathnet  mathscinet
  • Algebra and Discrete Mathematics
    Number of views:
    This page:219
    Full text:84
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020